DocServer

Complete characterization of Kadec-Klee properties in Orlicz spaces

Dominguez, Tomas and Lopez, Genaro and Hudzik, Henryk and Mastylo, M. and Sims, Brailey (2003) Complete characterization of Kadec-Klee properties in Orlicz spaces. Houston Journal of Mathematics, 29 (4). pp. 1027-1044.

Full text not available from this repository.

Abstract

We study for Orlicz function spaces, equipped with either the Luxemburg norm or the Orlicz norm, the connection between the Kadec-Klee property for local convergence in measure, the Kadec-Klee property for global convergence in measure, and some properties of the Orlicz function which defines the space.

Item Type: Article
Uncontrolled Keywords: Orlicz function spaces, Kadec-Klee property, Luxemburg norm, Orlicz norm
Subjects: UNSPECIFIED
Faculty: UNSPECIFIED
Depositing User: Dr David Allingham
Date Deposited: 28 Sep 2012 12:05
Last Modified: 28 Sep 2012 12:05
URI: https://docserver.carma.newcastle.edu.au/id/eprint/1173

Actions (login required)

View Item